advertisement
Question
Posted by: kATJA | 2010-01-19

Ciplatrim

Been on ciplatrim for 3 months and lost no weight...anyone else having the same problem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Katja
I hope that other Readers will give you some feedback. Are you using the Ciplatrim together with an energy-reduced diet and daily exercise? if not, then this may be the problem. Sibutramine, the active ingredient in Ciplatrim, should suppress your appetite making it possible for you to reduce your energy intake and thus lose weight. If this is not the case, then tell the prescribing dr so that you can change to another medication such as Xenical.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Betty | 2010-03-11

I also used it for 5 months I lost 3kg it really takes looong. Am utaking 10g in the morning

Reply to Betty
Posted by: John | 2010-01-20

I am not exacly sure but I think I pay about R265 for 30 tabs..
The Dr must precribe it.
I lost 3 kg but it takes a loooooooooong time.

Reply to John
Posted by: FATTY | 2010-01-20

Good morning, i want to try it - how much does it cost

Reply to FATTY
Posted by: Delene | 2010-01-19

Have been on it for 4 months - no weight loss. I spoke to Cipla who said that for 10 - 15 % of patients, it does not work. How fortunate can we be!!

Reply to Delene
Posted by: DietDoc | 2010-01-19

Dear Katja
I hope that other Readers will give you some feedback. Are you using the Ciplatrim together with an energy-reduced diet and daily exercise? if not, then this may be the problem. Sibutramine, the active ingredient in Ciplatrim, should suppress your appetite making it possible for you to reduce your energy intake and thus lose weight. If this is not the case, then tell the prescribing dr so that you can change to another medication such as Xenical.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement